Men an experience hot flashes if their levels of testosterone (male sex hormone) suddenly and dramatically drop. For example, hot flashes occur in 75 percent of men who have had their testes removed as treatment for prostate cancer...or who have to take medication to decrease testosterone levels.
There are other symptoms that mimic hot flashes in both men and women who suffer from a tumor of the hypothalamus or pituitary gland, certain infections (TB or HIV), alcoholism or thyrotoxicosis (extremely high levels of thyroid hormone).
Some people have hot flashes as a reaction to the food additive monosodium glutamate (MSG), or to certain medications, particularly nitroglycerin , nifedipine (Procardia, Adalat), niacin (numerous brand names), vancomycin (Vancocin) and calcitonin (Calcimar, Cibacalcin, Miacalcin).
Don't know your history, but it could all be a temporary hormonal "shift" for some innocent reason.
If it persists, might be wothwhile getting your thyroid checked out.